# SDR ASAA0956871

- Difficulty date: October 27, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 11,809 hours, 3,749 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: Intermittent
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PRES AUTO FAIL LIGHT ON.  AUTO FAIL LIGHT ON & FOUND EXISTING "OFV WIRING" & "OFV LRU FAIL" FAULTS.  PERFORMED FIM TASK 21 31 00 810 802.  DETERMINED FAULTS INTERMITTENT PER FIM TASK 21 31 00 810 802 & 21 31 00 810 802.  ALL FAULTS CLEARED.  SEAMC NOTIFIED.
